# SDR MASA2016031312816

- Difficulty date: March 13, 2016
- Submitted: March 13, 2016
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,383 hours, 23,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18CD EXIT SIGN WILL NOT ILLUMINATE.  COULD NOT DUPLICATE, OPS CHECK WAS GOOD.
